MENU

You are here

Publications

Export 1469 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Lucantonio A, Nardinocchi P, Stone HA. Swelling dynamics of a thin elastomeric sheet under uniaxial pre-stretch. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35113
Lucantonio A, Nardinocchi P, Pezzulla M. Swelling-induced and controlled curving in layered gel beams. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34987
Behrend K, Fantechi B. Symmetric obstruction theories and Hilbert schemes of points on threefolds. Algebra Number Theory 2 (2008) 313-345 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2709
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
Monaco D, Panati G. Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry. Acta Applicandae Mathematicae, vol. 137, Issue 1, 2015, pages: 185-203 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34468
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Dal Maso G, Rampazzo F. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no.4, p.739-765. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/840
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072
T
Guzzetti D. Tabulation of Painlevé 6 transcendents. Nonlinearity, Volume 25, Issue 12, December 2012, Pages 3235-3276 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6520
Bonelli G, Prudenziati A, Tanzini A. Taming open/closed string duality with a Losev trick. JHEP 06(2010)063 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3855
Altafini C. Tensor of coherences parametrization of multiqubit density operators for entanglement characterization. Phys. Rev. A 69 (2004) 012311 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2845
De Nittis G, Moro A. Thermodynamic phase transitions and shock singularities. Proc. R. Soc. A 8 March 2012 vol. 468 no. 2139 701-719 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6090
Davoli E. Thin-walled beams with a cross-section of arbitrary geometry: derivation of linear theories starting from 3D nonlinear elasticity.; 2011.
Dimonte D, Correggi M. On the third critical speed for rotating Bose-Einstein condensates. Correggi, M., Dimonte, D., 2016. On the third critical speed for rotating Bose-Einstein condensates. J. Math. Phys. 57, 71901 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35246
Enolski VZ, Grava T. Thomae type formulae for singular Z_N curves. Lett. Math. Phys. 76 (2006) 187-214 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2125
Vidossich G. Three uniqueness theorems for strongly non-linear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/167
Formaggia L, Mola A, Parolini N, Pischiutta M. A three-dimensional model for the dynamics and hydrodynamics of rowing boats. Proceedings of the Institution of Mechanical Engineers, Part P: Journal of Sports Engineering and Technology [Internet]. 2010 ;224:51-61. Available from: https://doi.org/10.1243/17543371jset46
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Montino A, DeSimone A. Three-sphere low-Reynolds-number swimmer with a passive elastic arm. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34530

Pages

Sign in